Local Cohomology of Modules of Covariants
Author: van den Bergh, M.
Source: Advances in Mathematics, Volume 144, Number 2, June 1999 , pp. 161-220(60)
Publisher: Academic Press
Abstract:Let G be a connected reductive algebraic group over an algebraically closed field of characteristic zero and let W, U be two finite dimensional representations of G. In this paper we compute the local cohomology of (U⊗SW)G provided a certain relatively weak technical condition is true. Copyright 1999 Academic Press.
Document Type: Research Article
Affiliations: Departement WNI, Limburgs Universitair Centrum, Universitaire Campus, Building D, Diepenbeek, 3590, Belgium
Publication date: June 1999